9 Publications

Mark all

[9]
2020 | Journal Article | IST-REx-ID: 6359 | OA
Dareiotis K, Gerencser M. 2020. On the regularisation of the noise for the Euler-Maruyama scheme with irregular drift. Electronic Journal of Probability. 25.
View | Files available | DOI | arXiv
 
[8]
2020 | Journal Article | IST-REx-ID: 7388 | OA
Gerencser M. 2020. Nondivergence form quasilinear heat equations driven by space-time white noise. Annales de l’Institut Henri Poincaré C, Analyse non linéaire. 37(3), 663–682.
View | DOI | Download Preprint (ext.) | arXiv
 
[7]
2019 | Journal Article | IST-REx-ID: 6028 | OA
Gerencser M, Hairer M. 2019. A solution theory for quasilinear singular SPDEs. Communications on Pure and Applied Mathematics. 72(9), 1983–2005.
View | Files available | DOI
 
[6]
2019 | Journal Article | IST-REx-ID: 6232 | OA
Gerencser M. 2019. Boundary regularity of stochastic PDEs. Annals of Probability. 47(2), 804–834.
View | DOI | Download Preprint (ext.) | arXiv
 
[5]
2019 | Journal Article | IST-REx-ID: 301 | OA
Gerencser M, Gyöngy I. 2019. A Feynman–Kac formula for stochastic Dirichlet problems. Stochastic Processes and their Applications. 129(3), 995–1012.
View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2019 | Journal Article | IST-REx-ID: 65 | OA
Dareiotis K, Gerencser M, Gess B. 2019. Entropy solutions for stochastic porous media equations. Journal of Differential Equations. 266(6), 3732–3763.
View | DOI | Download Preprint (ext.) | arXiv
 
[3]
2019 | Journal Article | IST-REx-ID: 319 | OA
Gerencser M, Hairer M. 2019. Singular SPDEs in domains with boundaries. Probability Theory and Related Fields. 173(3–4), 697–758.
View | Files available | DOI
 
[2]
2017 | Journal Article | IST-REx-ID: 560 | OA
Gerencser M, Jentzen A, Salimova D. 2017. On stochastic differential equations with arbitrarily slow convergence rates for strong approximation in two space dimensions. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 473(2207), 0104.
View | DOI | Download Submitted Version (ext.)
 
[1]
2017 | Journal Article | IST-REx-ID: 642 | OA
Gerencser M, Gyöngy I. 2017. Localization errors in solving stochastic partial differential equations in the whole space. Mathematics of Computation. 86(307), 2373–2397.
View | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed

9 Publications

Mark all

[9]
2020 | Journal Article | IST-REx-ID: 6359 | OA
Dareiotis K, Gerencser M. 2020. On the regularisation of the noise for the Euler-Maruyama scheme with irregular drift. Electronic Journal of Probability. 25.
View | Files available | DOI | arXiv
 
[8]
2020 | Journal Article | IST-REx-ID: 7388 | OA
Gerencser M. 2020. Nondivergence form quasilinear heat equations driven by space-time white noise. Annales de l’Institut Henri Poincaré C, Analyse non linéaire. 37(3), 663–682.
View | DOI | Download Preprint (ext.) | arXiv
 
[7]
2019 | Journal Article | IST-REx-ID: 6028 | OA
Gerencser M, Hairer M. 2019. A solution theory for quasilinear singular SPDEs. Communications on Pure and Applied Mathematics. 72(9), 1983–2005.
View | Files available | DOI
 
[6]
2019 | Journal Article | IST-REx-ID: 6232 | OA
Gerencser M. 2019. Boundary regularity of stochastic PDEs. Annals of Probability. 47(2), 804–834.
View | DOI | Download Preprint (ext.) | arXiv
 
[5]
2019 | Journal Article | IST-REx-ID: 301 | OA
Gerencser M, Gyöngy I. 2019. A Feynman–Kac formula for stochastic Dirichlet problems. Stochastic Processes and their Applications. 129(3), 995–1012.
View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2019 | Journal Article | IST-REx-ID: 65 | OA
Dareiotis K, Gerencser M, Gess B. 2019. Entropy solutions for stochastic porous media equations. Journal of Differential Equations. 266(6), 3732–3763.
View | DOI | Download Preprint (ext.) | arXiv
 
[3]
2019 | Journal Article | IST-REx-ID: 319 | OA
Gerencser M, Hairer M. 2019. Singular SPDEs in domains with boundaries. Probability Theory and Related Fields. 173(3–4), 697–758.
View | Files available | DOI
 
[2]
2017 | Journal Article | IST-REx-ID: 560 | OA
Gerencser M, Jentzen A, Salimova D. 2017. On stochastic differential equations with arbitrarily slow convergence rates for strong approximation in two space dimensions. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 473(2207), 0104.
View | DOI | Download Submitted Version (ext.)
 
[1]
2017 | Journal Article | IST-REx-ID: 642 | OA
Gerencser M, Gyöngy I. 2017. Localization errors in solving stochastic partial differential equations in the whole space. Mathematics of Computation. 86(307), 2373–2397.
View | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed